# SDR REXA2016030400393

- Difficulty date: March 4, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 23,470 hours, 20,994 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Condition: Gouged
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN COWL 442AT RUB STRIP IS GOUGED.  R & R RUB STRIP ON FAN COWL 442AT, N:228-50080-108 TAG B75928. IAW CMM 71-14-01.
